Alert archive / Ohio / Frost Advisories in 2011

Frost Advisory 7, NWS Wilmington, OH

October 28, 201114 counties in Ohio; 12 counties in Kentucky; 8 counties in Indiana

NWS Wilmington, OH issued this frost advisory at Oct 28, 2011, 3:17 PM EDT for 14 counties in Ohio; 12 counties in Kentucky; 8 counties in Indiana. It took effect at Oct 29, 2011, 2:00 AM EDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Oct 28, 2011, 3:17 PM EDT (19:17 UTC)
In effect from
Oct 29, 2011, 2:00 AM EDT
Expired
Oct 29, 2011, 10:00 AM EDT
In force
8 hr
Issued by
NWS Wilmington, OH
All 34 counties

Dearborn County, IN, Fayette County, IN, Franklin County, IN, Ohio County, IN, Ripley County, IN, Switzerland County, IN, Union County, IN, Wayne County, IN, Boone County, KY, Bracken County, KY, Campbell County, KY, Carroll County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY, Lewis County, KY, Mason County, KY, Owen County, KY, Pendleton County, KY, Robertson County, KY, Adams County, OH, Brown County, OH, Butler County, OH, Clermont County, OH, Clinton County, OH, Darke County, OH, Hamilton County, OH, Highland County, OH, Miami County, OH, Montgomery County, OH, Preble County, OH, Scioto County, OH, Shelby County, OH, Warren County, OH

The radar

The Cincinnati radar (KILN), 59 km from the middle of the area, began a volume at 19:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.3 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2011-10-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2011-10-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -73 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
835 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
-73 m²/s²
0-3 km storm-relative helicity
-18 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

015 
WWUS71 KILN 281917
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
317 PM EDT FRI OCT 28 2011

...AREAS OF FROST LATE TONIGHT AND EARLY SATURDAY...

.COLD AIR WILL SETTLE INTO THE AREA TONIGHT. LIGHT WINDS WILL
ALLOW FOR THE FORMATION OF FROST. 

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ042-043-051-060-061-
070>072-077>081-088-290330-
/O.NEW.KILN.FR.Y.0007.111029T0600Z-111029T1400Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-DARKE-SHELBY-MIAMI-PREBLE-
MONTGOMERY-BUTLER-WARREN-CLINTON-HAMILTON-CLERMONT-BROWN-HIGHLAND-
ADAMS-SCIOTO-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY...
CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET...
MAYSVILLE...VANCEBURG...GREENVILLE...SIDNEY...PIQUA...EATON...
DAYTON...HAMILTON...LEBANON...WILMINGTON...CINCINNATI...MILFORD...
GEORGETOWN...HILLSBORO...WEST UNION...PORTSMOUTH
317 PM EDT FRI OCT 28 2011

...FROST ADVISORY IN EFFECT FROM 2 AM TO 10 AM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 10 AM EDT SATURDAY. 

* TEMPERATURES...WILL FALL INTO THE LOWER AND MIDDLE 30S BY EARLY
  MORNING.

* TIMING...AREAS OF FROST WILL DEVELOP AFTER 2 AM AND WILL LAST
  INTO MID MORNING.  

* IMPACTS...PLANTS MAY BE KILLED IF LEFT UNCOVERED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
3 follow-up statements
710 
WWUS71 KILN 290154
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
954 PM EDT FRI OCT 28 2011

...AREAS OF FROST LATE TONIGHT AND EARLY SATURDAY...

.COLD AIR WILL SETTLE INTO THE AREA TONIGHT. LIGHT WINDS WILL
ALLOW FOR THE FORMATION OF FROST.

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ042-043-051-060-061-
070>072-077>081-088-291000-
/O.CON.KILN.FR.Y.0007.111029T0600Z-111029T1400Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-DARKE-SHELBY-MIAMI-PREBLE-
MONTGOMERY-BUTLER-WARREN-CLINTON-HAMILTON-CLERMONT-BROWN-HIGHLAND-
ADAMS-SCIOTO-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY...
CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET...
MAYSVILLE...VANCEBURG...GREENVILLE...SIDNEY...PIQUA...EATON...
DAYTON...HAMILTON...LEBANON...WILMINGTON...CINCINNATI...MILFORD...
GEORGETOWN...HILLSBORO...WEST UNION...PORTSMOUTH
954 PM EDT FRI OCT 28 2011

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT
SATURDAY...

* TEMPERATURES...IN THE MID 30S.

* TIMING...AREAS OF FROST WILL DEVELOP AFTER 2 AM AND WILL LAST 
  INTO MID MORNING. 

* IMPACTS...PLANTS MAY BE KILLED IF LEFT UNCOVERED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
395 
WWUS71 KILN 290616
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
216 AM EDT SAT OCT 29 2011

...AREAS OF FROST LATE TONIGHT AND EARLY SATURDAY...

.COLD AIR WILL SETTLE INTO THE AREA TONIGHT. LIGHT WINDS WILL
ALLOW FOR THE FORMATION OF FROST.

INZ050-058-059-066-073>075-080-KYZ089>098-OHZ042-043-051-060-061-
070>072-077>080-291400-
/O.UPG.KILN.FR.Y.0007.000000T0000Z-111029T1400Z/
/O.NEW.KILN.FZ.W.0001.111029T0616Z-111029T1400Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-DARKE-SHELBY-MIAMI-PREBLE-MONTGOMERY-
BUTLER-WARREN-CLINTON-HAMILTON-CLERMONT-BROWN-HIGHLAND-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY...
CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET...
GREENVILLE...SIDNEY...PIQUA...EATON...DAYTON...HAMILTON...
LEBANON...WILMINGTON...CINCINNATI...MILFORD...GEORGETOWN...
HILLSBORO
216 AM EDT SAT OCT 29 2011

...FREEZE WARNING IN EFFECT UNTIL 10 AM EDT THIS MORNING...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT UNTIL 10 AM EDT THIS MORNING. THE
FROST ADVISORY HAS BEEN UPDATED TO A FREEZE WARNING.

* TEMPERATURES...LOW TEMPERATURES WILL FALL BELOW FREEZING THIS
  MORNING.

* TIMING...TEMPERATURES WILL REMAIN BELOW FREEZING THROUGH 8 AM
  BEFORE BEGINNING TO WARM.

* IMPACTS...PLANTS MAY BE KILLED IF LEFT UNCOVERED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW
32 DEGREES FAHRENHEIT...ARE IMMINENT OR HIGHLY LIKELY IN AND
CLOSE TO THE WARNED AREA.

&&

$$

KYZ099-100-OHZ081-088-291400-
/O.CON.KILN.FR.Y.0007.000000T0000Z-111029T1400Z/
MASON-LEWIS-ADAMS-SCIOTO-
INCLUDING THE CITIES OF...MAYSVILLE...VANCEBURG...WEST UNION...
PORTSMOUTH
216 AM EDT SAT OCT 29 2011

...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* TIMING...AREAS OF FROST WILL LAST INTO MID MORNING.

* IMPACTS...PLANTS MAY BE KILLED IF LEFT UNCOVERED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
939 
WWUS71 KILN 291402
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
1002 AM EDT SAT OCT 29 2011

INZ050-058-059-066-073>075-080-KYZ089>098-OHZ042-043-051-060-061-
070>072-077>080-291515-
/O.EXP.KILN.FZ.W.0001.000000T0000Z-111029T1400Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-DARKE-SHELBY-MIAMI-PREBLE-MONTGOMERY-
BUTLER-WARREN-CLINTON-HAMILTON-CLERMONT-BROWN-HIGHLAND-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY...
CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET...
GREENVILLE...SIDNEY...PIQUA...EATON...DAYTON...HAMILTON...
LEBANON...WILMINGTON...CINCINNATI...MILFORD...GEORGETOWN...
HILLSBORO
1002 AM EDT SAT OCT 29 2011

...FREEZE WARNING HAS EXPIRED...

TEMPERATURES HAVE WARMED ABOVE FREEZING. THEREFORE THE FREEZE
WARNING HAS BEEN ALLOWED TO EXPIRE.

$$

KYZ099-100-OHZ081-088-291515-
/O.EXP.KILN.FR.Y.0007.000000T0000Z-111029T1400Z/
MASON-LEWIS-ADAMS-SCIOTO-
INCLUDING THE CITIES OF...MAYSVILLE...VANCEBURG...WEST UNION...
PORTSMOUTH
1002 AM EDT SAT OCT 29 2011

...FROST ADVISORY HAS EXPIRED...

TEMPERATURES HAVE WARMED THIS MORNING...ALLOWING ANY REMAINING FROST
TO MELT. THEREFORE...THE FROST ADVISORY HAS BEEN ALLOWED TO
EXPIRE.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this frost advisory went out at Oct 28, 1:20 PM EDT, 1 hour 57 minutes earlier.

Area forecast discussion, Oct 28, 1:20 PM EDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
120 PM EDT FRI OCT 28 2011

.SYNOPSIS...
A LOW PRESSURE WAVE SLIDING THROUGH THE CENTRAL APPALACHIANS WILL
PUSH LIGHT PRECIPITATION THROUGH EASTERN KENTUCKY INTO WEST
VIRGINIA TODAY. A WEAK DISTURBANCE WILL MOVE THROUGH THE GREAT
LAKES FRIDAY NIGHT INTO SATURDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AREAS OF FROST ACROSS THE CENTRAL AND NORTHERN ZONES HAS MELTED AS
TEMPERATURES HAVE RISEN IN THE MID TO UPPER 30S. LARGE SHIELD OF
LIGHT RAIN TO OUR SOUTH MAY CLIP OUR SOUTHEASTERN ZONES LATE THIS
MORNING THROUGH THE EARLY AFTERNOON. HAVE ADDED SLIGHT CHANCE POPS
IN THOSE LOCATIONS. RATHER DENSE CLOUD COVER WILL REMAIN ACROSS
MUCH OF THE FORECAST AREA INTO THE EARLY AFTERNOON. ACROSS THE
NORTHWEST...BREAKS IN THE CLOUD COVER MAY ARRIVE BY LATE AFTERNOON.
ACROSS THE SOUTHEAST...DENSE CLOUD COVER WILL LIKELY REMAIN
THROUGHOUT THE DAY. WITH CLOUD COVER PERSISTING...HAVE TRIMMED
BACK HIGH TEMPS FORECAST FOR TODAY BY 3 TO 5 DEGREES ACROSS THE
SOUTHEASTERN HALF OF THE FORECAST AREA.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY/...
THE SYSTEM TO THE E...GETS ABSORBED BY A STRONGER E COAST LOW
EARLY TONIGHT. ANOTHER S/W IN THE H5 FLOW SWINGS OUT OF THE NRN
PLAINS AND INTO THE GREAT LAKES TONIGHT. SPEED OF THE SYSTEM SEEMS
TO BE A LITTLE SLOWER THIS RUN...SO BACKED OFF ON THE PCPN CHC
TONIGHT AND BROUGHT THE PCPN CHC TO THE N ON SATURDAY. THE BETTER
LIFT AND MOISTURE IS ACROSS THE N SATURDAY. ONLY WENT WITH 20 POPS
ON SATURDAY.

HIGH PRESSURE BUILDS IN SATURDAY NIGHT. SKIES SHOULD CLEAR AND
TEMPERATURES WILL DROP CLOSE TO FREEZING. WILL KEEP MENTION OF
FREEZE AND FROST IN THE HWO...BUT WONT ISSUE ANOTHER FROST/FREEZE
ADVISORY UNTIL THE CURRENT ONE EXPIRES.

RAN A BLEND OF GUIDANCE FOR TEMPERATURES THRU THE PERIOD...WHICH
GENERALLY PUT ME ON THE LOW SIDE OF MOS GUIDANCE.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
BY LATE SUNDAY NIGHT...THE LOW WILL BE PASSING TO OUR NORTH.
CURRENT MODEL TRENDS SHOW A WEAK AREA OF LIFT AND SCATTERED
SHOWERS DEVELOPING JUST AHEAD OF A FRONTAL BOUNDARY APPROACHING
OUR WESTERN ZONES AFTER MIDNIGHT SUNDAY NIGHT. THE FRONT AND
SHOWERS WILL PUSH EASTWARD ACROSS THE FORECAST AREA THROUGH MONDAY
MORNING. IT CURRENTLY APPEARS THAT MONDAY AFTERNOON AND EVENING
WILL BE DRY...WITH GRADUALLY CLEARING SKIES. WITH CLOUDS AND
PRECIP IN PLACE TO START OFF MONDAY...FOLLOWED BY WEAK COLD
ADVECTION MONDAY AFTERNOON...MAX TEMPS WILL STRUGGLE TO REACH THE
LOW 50S.

A RIDGE WILL BUILD INTO PLACE ACROSS THE NORTHEASTERN STATES MONDAY
NIGHT AND WILL REMAIN IN PLACE THROUGH TUESDAY NIGHT. THIS WILL
PLACE US IN LIGHT SOUTHWEST FLOW...WITH INCREASING TEMPERATURES
ALOFT. THIS...COMBINED WITH MOSTLY CLEAR SKIES AND GOOD
MIXING...WILL BRING HIGH TEMPERATURES TUESDAY INTO THE UPPER 50S TO
LOW 60S.

MODELS DIVERGE QUITE A BIT ON THEIR SOLUTIONS FOR THE WEDNESDAY
THROUGH THURSDAY TIME PERIOD. THE GFS AND CANADIAN MODELS BRING A
COLD FRONT...AND CHANCES FOR SHOWERS...TO THE OHIO VALLEY BY
WEDNESDAY. THE ECMWF CONTINUES TO BE A DAY SLOWER. HAVE FORECAST
SLIGHT CHANCE POPS FOR WEDNESDAY WITH RESPECT TO THE GFS AND
CANADIAN MODELS...HOWEVER THESE VALUES ARE MUCH LOWER THAN THE
MODELS ARE FORECASTING GIVEN THE CURRENT UNCERTAINTY. THE SAME
UNCERTAINTY LIES IN THE TEMPERATURE FORECAST. IF THE GFS/CANADIAN
SOLUTIONS ARE CORRECT...WEDNESDAY WILL BE SEVERAL DEGREES COOLER
THAN CURRENTLY FORECAST. IF THE ECMWF TIMING IS MORE
ACCURATE...WEDNESDAY WILL BE A FEW DEGREES WARMER.

&&

.AVIATION /17Z FRIDAY THROUGH TUESDAY/...
MID TO HIGH LEVEL CLOUD DECK WILL CONTINUE THROUGH MUCH OF THE
AFTERNOON AND EARLY EVENING ACROSS THE TAF SITES. SCT LOW CLOUDS
HAVE DEVELOPED AND WILL PERSIST THROUGH THE EVENING. CLEARING IS
EXPECTED ACROSS THE TAF SITES AFTER 03Z. THIS WILL RESULT IN THE
DEVELOPMENT OF PATCHY FOG/MIST LATE TONIGHT. KILN/KLCK MAY BRIEFLY
EXPERIENCE IFR CONDITIONS AFTER 06Z SATURDAY WITH THE FOG/MIST.
KLUK IS EXPECTED TO GO LIFR WITH FOG FOR A FEW HOURS BEFORE
SUNRISE.

GENERALLY VFR CONDITIONS ARE EXPECTED AFTER 13Z SATURDAY. BROKEN
LOW CLOUD DECK WILL DEVELOP BY THE LATER MORNING AND EARLY
AFTERNOON. CURRENT MODEL CROSS SECTIONS INDICATE THAT THIS DECK
SHOULD BE AT VFR ALTITUDES.

OUTLOOK...MVFR CEILINGS WILL BE POSSIBLE SUNDAY NIGHT.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...SITES
NEAR TERM...LATTO
SHORT TERM...SITES
LONG TERM...LATTO
AVIATION...LATTO
Hazardous weather outlook, Oct 28, 10:10 AM EDT, 5 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
1010 AM EDT FRI OCT 28 2011

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-291415-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
1010 AM EDT FRI OCT 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

THE DEVELOPMENT OF PATCHY FROST IS POSSIBLE DURING THE
OVERNIGHT HOURS TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

CONDITIONS WILL BE FAVORABLE FOR WIDESPREAD FROST SATURDAY
NIGHT. MOST LOCATIONS WILL BE AT OR BELOW FREEZING SATURDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Frost Advisories in Ohio, 2011Frost Advisories in Kentucky, 2011Frost Advisories in Indiana, 2011Every frost advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.